# SDR UIEA2019093005611

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,999 hours, 17,452 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START ON GROUND, AT THE END OF FLIGHT. ( PERFORMED 3 SUCCESSFUL APU STARTS, NO DEFECTS NOTED. ALL PARAMETERS NORMAL ON APU HEALTH CHECK, APU OPS TEST GOOD IAW AMM 49-11-00. APU BITE, NO FAULTS.  )
